# SDR SIAM200728806

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 7,752 hours, 6,757 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348948
- Part serial: 04095772
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO DAU 2 FAIL SELF CLEARED AFTER MOVING THRUST LEVERS TO IDLE.  REMOVED AND REPLACED NR 2 DAU IAW EMB 145 AMM 31-41-01.  OPS CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
